Quasi-wandering subspaces in a class of reproducing analytic Hilbert spaces

Published

Journal Article

We prove that a class of reproducing analytic Hilbert spaces with U-invariant kernels on the unit ball has the quasi-wandering property for the d-shift operator tuple. © 2012 American Mathematical Society.

Full Text

Cited Authors

  • Chen, Y

Published Date

  • September 17, 2012

Published In

Volume / Issue

  • 140 / 12

Start / End Page

  • 4235 - 4242

Electronic International Standard Serial Number (EISSN)

  • 1088-6826

International Standard Serial Number (ISSN)

  • 0002-9939

Digital Object Identifier (DOI)

  • 10.1090/S0002-9939-2012-11290-0

Citation Source

  • Scopus